# SDR DALA2023111309295

- Difficulty date: November 8, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB, STA Y=196 TO 200 X-50 TO X-55 AND Y=201 AT X- 44 TO X-48 AT PASSENGER CABIN (OUT OF LIMIT). PER NRC 0411: CORROSION LEVEL 2. FLOOR WEB STA Y= 196 TO 200 X-50 TO X-55 AND Y=201 AT X-44 TO X-48 AT PASSENGER CABIN WAS REPAIRED PER B-717-200 SRM 51-70-10-2R REP. 1 FIG. 201. (LP #0056058)
